IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 4    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 4,April 2012
S - compact and S - closed spaces[
Full Text(PDF, )  PP.I05-112  
Author(s)
Alias B. Khalaf and Nehmat K. Ahmed
KEYWORDS
— s -open sets, semi open sets, s -compact spaces, s –closed spaces,  s -complete accumulation points
ABSTRACT
The objective of this paper is to obtain the properties of compact and closed spaces by using nets, filterbase and -complete accumulation points.
References
[1]. M.E.Abd El-Monsef , S.N. El-Deeb and R.A Mahmoud., -open sets and - continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1983), 77-90.

[2]. N.K. Ahmed, On some types of separation axioms, M. Sc. Thesis, College of Science, Salahaddin Univ. 1990.

[3] Z. A. Ameen, A new class of semi-open sets in topological spaces, , M. Sc. Thesis ,College of Science ., Dohuk Univ. 2009 .

[4]. B.A. Asaad, Utilization of some types of pre-open sets in topological space, M. Sc. Thesis ,College of Science ., Dohuk Univ. 2007 .

[5] D.E.Cameron, Properties of S-closed spaces, Proc. Amer. Math. Soc. 72 (1978), 581-586.

[6] S.G. Crossely and S.K Hildebrand., Semi closure, Texas. J. Sci .,22 (1971), 99-112.

[7] G.Di maio and T.Noiri , On S-closed spaces, Indian J. Pure Apple. Math., 18(3) (1987),226-233.

[8] K.Dlaska . and M.Ganster , S-sets and Co-S-closed topologies, Indian J. Pure Apple .Math., 23(10)(1992), 731-737.

[9]J.Dontchev , Survey on pr-eopen sets, The proceedings of Yatsushiro topological conference, (1998),1-18

[10] J. Dontchev , M. Ganster and T. Noiri , On P-closed spaces, Internet. J.Math. and Math Sci., 24(3)(2000), 203-212.

[11] R.A. Hermann , rc-convergence , Proc. Amer. Math.Soc.,Vol.75, No.2, (1979)311-317.

[12] J.E. Joseph and M.H. Kwach , On S-closed spaces, Proc. Amer. Math Soc. 80(2)(1980), 341-348

[13] A.B Khalaf and N.K. Ahmed , S -open set and S - continuous function, submitted.

[14] N. Levine, Semi open sets and semi-continuity in topological spaces, Amer.Math. Monthly, 70 (1963), 36 –41.

[15] A.S. Mashhour, M.E Abd El-monsef, and S.N. El.Deeb, On pre- continuous and week pre-continuous mappings, Proc. Math and phys. Soc. Egypt 53 (1982), 47-53.

[16] O.Njåstad, On some classes of nearly open sets, Pacific J. Math., 15(3) (1965),961- 970.

[17] T. Noiri , On semi continuous mapping, Accad. Naz. Lincei. Rend. CL. Sci. Fis. Mat. Natur., Vol54,No. 8(1973)210- 214.

[18] A.H. Shareef ,PS -open sets, PS -continuity and PS - compactness in topological spaces, M. Sc. Thesis ,College of Science ., Sulaimani Univ.2007.

[19]. L.A Steen and J.A. Seebach , Counterexamples in topology, Holt, Rinehart and Winston, Inc., U.S.A., 1970.

[20] T. Thompson , S-closed spaces , , Proc. Amer. Math.Soc.,Vol.60, No.1, (1976)335-338.

[21] N.V. Velicko , H-closed topological spaces, Amer. Math. Soc. Transl. 78(2) (1992), 103-118.

[22] R.H.Yunis , Regular  -open sets, Zanco J. of pure and applied Science, 16(3) (2004) 79-83

Untitled Page